MathSciNet Relay Station
MathSciNet bibliographic data
MR1317029 (96f:34030) 34B15 (47H10 47N20)
Anuradha, V.; Hai, D. D.; Shivaji, R. Existence results for superlinear semipositone BVP's. Proc. Amer. Math. Soc. 124 (1996), no. 3, 757–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement